# SDR AALA971382

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 539
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE M3T1590-2 FAIL/SAFE STRAP.  REFINISHED BLENDED AREA. APPROVED FOR CONTINUE SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1434.  (M)
